# SDR FDEA201111295079

- Difficulty date: November 29, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561232
- Condition: Damaged
- Location: Bs 950e S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA, SHEAR TIE DAMAGED BS 950E BETWEEN S28-29R.  REMOVED SHEAR TIE IAW SRM 51-30-02.   FABRICATED NEW SHEAR TIE IAW SRM 53-10-4 FIG 15.   INSTALLED NEW SHEAR TIE  IAW SRM 51-30-02 AND 53-10-4 FIG 15.
